Multiple Imputation for Multilevel Data with Continuous and Binary Variables

Audigier, Vincent; White, Ian R; Jolani, Shahab; Debray, Thomas PA; Quartagno, Matteo; Carpenter, James; van Buuren, Stef; Resche-Rigon, Matthieu; (2018) Multiple Imputation for Multilevel Data with Continuous and Binary Variables. STATISTICAL SCIENCE, 33 (2). pp. 160-183. ISSN 0883-4237 DOI: https://doi.org/10.1214/18-STS646

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1214/18-STS646

Abstract

Share

Download

Filename: euclid.ss.1525313140.pdf

Licence: Copyright the publishers

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar